# SDR M7K2008F00136

- Difficulty date: September 19, 2007
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N810MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3949
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6297 · Main Rotor System Wiring
- Part: Wire
- Condition: Broken
- Location: Tach Sensor
- Part time: 2,837 hours
- Component: Sensor
- Component part number: 50071550020
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR (ROTOR RPM) MAGNETIC SENSING PICKUP LOOP BROKEN CAUSING INTERMITTENT NR INDICATION FLUCTUATIONS DURING FLIGHT.  PROBABLE CAUSE IS THAT WIRE AND FRAGILE COIL WIRE IS HAIR THIN.  SUGGEST A STRONGER WIRE HARNESS BE USED.  (K)
